A male asked:
Disclaimer

i am using hydroquinone for 1 week. i see peeling and redness in my face. i am using a spf 40+ sunscreen still i see skin burning on my face?

1 doctor answer
Dr. Philip Miller
46 years experience Family Medicine
Stop hydroquinone: this is a normal side effect of this medication.
Answered on Sep 1, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Thomas Wright
28 years experience Phlebology
Takes a long time: It can take a long time to recover from a TCA peel. I would consult with the doctor who gave the peel to be sure you have not suffered a complication.
A 28-year-old male asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Balanitis: You may have some infection/ulcer under the foreskin. Have it examined and get the appropriate treatment
1
1 thank
A 63-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Dry skin: Your hands must be dry and small cracks can burn and sting upon contact with acidic juice. Moisturize your hands.
A 27-year-old male asked:
Dr. Johnny Roy
58 years experience Urology
See remark: You may have infection from what you describe? You are uncircumcised.Please sit a tub of warm soapy water for 5 minutes 2 times a day,After drying app ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month